Header menu link for other important links
Coefficient Bounds of Bi-univalent Functions Using Faber Polynomial
, Yalcin S.
Published in Springer International Publishing
Pages: 151 - 159
In this research article, we study a bi-univalent subclass Σ related with Faber polynomial and investigate the coefficient estimate |an| for functions in the considered subclass with a gap series condition. Also, we obtain the initial two coefficient estimates |a2|, |a3| and find the Fekete–Szegö functional |a3−a22| for the considered subclass. New results which are further examined are also pointed out in this article. © 2018, Springer Nature Switzerland AG.
About the journal
JournalData powered by TypesetTrends in Mathematics Advances in Algebra and Analysis
PublisherData powered by TypesetSpringer International Publishing
Open AccessNo